On the convergence of a class of numerical differentiation formulas

Authors

  • Alexandru I. Mitrea Technical University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

R. A. Lorenz, Convergence of numerical differentiation, J. Approx. Theory 30 (1980), pp. 59-70, https://doi.org/10.1016/0021-9045(80)90026-x

A. I. Mitrea, On the Convergence of Some Numerical Differentiation Formulas, Seminar on Mathematical Analysis, pp. 151-166, Preprint 88-7, "Babeş-Bolyai", University, Cluj-Napoca,1988.

G. Szegö, Orthogonal polynomials, Amer. Math. Soc., New York (1939).

Downloads

Published

1997-08-01

How to Cite

Mitrea, A. I. (1997). On the convergence of a class of numerical differentiation formulas. Rev. Anal. Numér. Théor. Approx., 26(1), 125–129. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art18

Issue

Section

Articles